<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 52, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1047—1399
On the period of $\beta$-expansion of Pisot or Salem series over $\mathbb{F}_{q}((x^{-1}))$
Ghorbel Rim and Zouari Sourour
MSC numbers : 11R06, 37B50
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1047—1057
Existence and large time behavior of solutions to a fourth-order degenerate parabolic equation
Bo Liang, Meishan Wang, and Ying Wang
MSC numbers : Primary 35G20, 35G30, 35G61, 35Q35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1059—1068
Permanence of a two species delayed competitive model with stage structure and harvesting
Changjin Xu and Yusen Zu
MSC numbers : Primary 34K20, 34C25, 92D25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1069—1076
Equivariant crossed modules and cohomology of groups with operators
Pham Thi Cuc and Nguyen Tien Quang
MSC numbers : 18D10, 18D30, 20E22, 20J06
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1077—1095
Non-abelian tensor analogues of 2-auto Engel groups
Mohammad Reza R. Moghaddam and Mohammad Javad Sadeghifard
MSC numbers : Primary 20F28, 20F45; Secondary 20F99
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1097—1105
The extended real line as a Julia set
Monireh Akbari and Maryam Rabii
MSC numbers : 37F50
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1107—1112
Spiral wave generation in a diffusive predator-prey model with two time delays
Wenzhen Gan and Peng Zhu
MSC numbers : 35B35, 35B40, 92D40
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1113—1122
Derivations on convolution algebras
Mohammad Javad Mehdipour and Zahra Saeedi
MSC numbers : Primary 47B47, 46H40, 16W25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1123—1132
On the Diophantine equation $(an)^{x}+(bn)^{y}=(cn)^{z}$
Mi-Mi Ma and Jian-Dong Wu
MSC numbers : 11D61
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1133—1138
Cyclic branched covers of alternating knots and $L$-spaces
Masakazu Teragaito
MSC numbers : Primary 57M25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1139—1148
Variational result for the bifurcation problem of the Hamiltonian system
Tacksun Jung and Q-Heung Choi
MSC numbers : 35Q70, 35F50
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1149—1167
Generalized Cayley graphs of rectangular groups
Yongwen Zhu
MSC numbers : 05C25, 20B25, 08B15, 20M17
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1169—1183
Optimal control of the viscous weakly dispersive Benjamin-Bona-Mahony equation
Lei Zhang and Bin Liu
MSC numbers : 35D40, 35Q53, 49J20, 49L25, 93C20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1185—1199
Some monomial sequences arising from graphs
Maurizio Imbesi, Monica La Barbiera, and Zhongming Tang
MSC numbers : 13A30, 13C15, 13P10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1201—1211
Symplectic 4-manifolds via symplectic surgery on complex surface singularities
Heesang Park and Andr\'{a}s I. Stipsicz
MSC numbers : 57R17, 14B05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1213—1223
On positiveness and contractiveness of the integral operator arising from the beam deflection problem on elastic foundation
Sung Woo Choi
MSC numbers : Primary 34L15, 47G10, 74K10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1225—1240
Dynamical bifurcation of the one dimensional modified Swift-Hohenberg equation
Yuncherl Choi
MSC numbers : Primary 37G35, 35B32
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1241—1252
Kaplansky-type theorems in graded integral domains
Gyu Whan Chang, Hwankoo Kim, and Dong Yeol Oh
MSC numbers : 13A02, 13A15, 13F05, 13G05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1253—1268
Skew complex symmetric operators and Weyl type theorems
Eungil Ko, Eunjeong Ko, and Ji Eun Lee
MSC numbers : Primary 47A10, 47A53
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1269—1283
The strong Mori property in rings with zero divisors
Dechuan Zhou and Fanggui Wang
MSC numbers : 13A15, 13F05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1285—1295
Samelson products in function spaces
Jean-Baptiste Gatsinzi and Rugare Kwashira
MSC numbers : 55P62, 55Q15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1297—1303
Hyperbolic notions on a planar graph of bounded face degree
Byung-Geun Oh
MSC numbers : Primary 05C10, 53C23; Secondary 53C45, 05B45, 52C20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1305—1319
The limiting case of semicontinuity of automorphism groups
Steven G. Krantz
MSC numbers : 32M05, 32H02
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1321—1325
The $w$-weak global dimension of commutative rings
Fanggui Wang and Lei Qiao
MSC numbers : Primary 13D05, 13A15; Secondary 13F05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1327—1338
Non-developable ruled surfaces with timelike ruling in Minkowski 3-space
Yun Yang and Yanhua Yu
MSC numbers : 53A35, 53A55, 53B30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1339—1351
On some subgroups of $D^*$ which satisfy a generalized group identity
Mai Hoang Bien
MSC numbers : 16K99, 16R99, 20E28, 20D35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1353—1363
On the holonomization of semiholonomic jets
W{\l}odzimierz M. Mikulski
MSC numbers : 58A05, 58A20, 58A32
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1365—1373
On the retracts and recodings of continuing codes
Jisang Yoo
MSC numbers : Primary 37B10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1375—1382
Product-type operators from weighted Bergman-Orlicz spaces to weighted Zygmund spaces
Zhi-Jie Jiang
MSC numbers : Primary 47B38; Secondary 47B33, 47B37
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1383—1399

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd